# SDR V0XD2014011700004

- Difficulty date: January 13, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N173GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 12,359 hours, 8,236 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S72461
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OPEN PLACARD ON THE STAIR IS WORN.  REPLACED WORN PLACARD WITH SERVICEABLE PLACARD PN S7246-1 IAW CRJ700 AMM 20-60-04.
